ive been taking tramadol for 10 months now and take up 8-10 50mg. a day.. from a broken collar bone..like ive read, the withdrawal is horrible..the brain zaps, not being able to sleep, puking, and im very short of breath.. i also find that my heart will suddenly start to pound and then stop.. i dont know what to do and im desperate for help..i cant just stop.. theres no way.. and ive heard slowly coming off them doesnt help.. please someone give me some advice! the only reason i started taking them was b/c i thought it wasnt a narcotic and wouldnt have withdrawals.. BOY WAS I WRONG
27 Dec 2010
You might want to google Suboxone, 'tis a medication that prevents one from going through opiate withdrawals. They can indeed be horrid. There is a possibility of seizures when stopping Tramadol cold turkey, so you must be very careful.
Trams also have an SNRI quality to them, (serotonin norepinephrine reuptake inhibitor) like certain antidepressants like nortryptaline. So if you find yourself depressed, tell you doc immediately. Nothing to muck about with.
Come here for support, we care,
28 Dec 2010
Hi amberDan. I wouldn't start suboxone if you're having surgery next month. I was wondering who told you that you couldn't slowly taper from the trams? That's probably the safest way to get off of them. But it will take quite a while to do this. Are you having surgery on the collar bone? What is the prognosis? Are you going to be laid up for a long time? this will help in determining the best (safest) pain control. Besides, suboxone really isn't prescribed for that. It's only to help you get off opiates and other substances. I would call your doctor soon to tell him about the heart palpatations. That's really nothing to mess around with. Be safe and good luck to you.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Now I have NOT been taking tramadol for too long, but for about a week or two i had about 200mgs a day, (some days i wouldn't take as much or ...
1 answer • 16 Dec 2010
Hello, I was originally on eight tablets of tramadol a day (following knee replacement surgery) and I have now cut down to three. I'm trying to ...
3 answers • 10 Sep 2012
Can anyone help me out I'm really suffering coz tramadol has been banned in my country and I'm in deep body pain and can't sleep
6 answers • 4 Jan 2013
4 answers • 21 Apr 2013
... All it makes me do is sleep. Does it make any one else so sleepy
8 answers • 28 May 2014